MathSciNet Relay Station
MathSciNet bibliographic data
MR1724618 (2000k:32023) 32Q45 (32V15)
Falbel, Elisha; Zocca, Valentino A Poincaré's polyhedron theorem for complex hyperbolic geometry. J. Reine Angew. Math. 516 (1999), 133–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement